Rishika Rupam
Rishika Rupam
Verified email at math.univ-lille1.fr - Homepage
Title
Cited by
Cited by
Year
Time analyticity with higher norm estimates for the 2D Navier–Stokes equations
C Foias, MS Jolly, R Lan, R Rupam, Y Yang, B Zhang
IMA Journal of Applied Mathematics 80 (3), 766-810, 2015
172015
Covariant representations of subproduct systems: Invariant subspaces and curvature
J Sarkar, H Trivedi, S Veerabathiran
arXiv preprint arXiv:1607.04851, 2016
42016
A note on multipliers between model spaces
E Fricain, R Rupam
arXiv preprint arXiv:1706.06522, 2017
22017
Uniform boundedness of the derivatives of meromorphic inner functions on the real line
R Rupam
Journal d'Analyse Mathématique 131 (1), 189-206, 2017
22017
On Asymptotically Orthonormal Sequences
E Fricain, R Rupam
Canadian Journal of Mathematics 69 (6), 1312-1337, 2017
12017
Asymptotically orthonormal basis and Toeplitz operators
E Fricain, R Rupam
Journal of Mathematical Analysis and Applications 474 (2), 944-960, 2019
2019
Backward shift invariant subspaces in reproducing kernel Hilbert spaces
E Fricain, J Mashreghi, R Rupam
arXiv preprint arXiv:1709.09396, 2017
2017
Restricted interpolation by meromorphic inner functions
A Poltoratski, R Rupam
Concrete Operators 1 (open-issue), 102-111, 2016
2016
Meromorphic Inner Functions and their Applications
R Rupam
2015
Bounded Analytic Functions On The Unit Disc
R Rupam
2011
Multipliers between sub-Hardy Hilbert spaces
E Fricain, A Hartmann, WT Ross, R Rupam
The system can't perform the operation now. Try again later.
Articles 1–11